# SDR AALA202103019008

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 33,147 hours, 13,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Unsecure
- Location: L2 Door Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT ENTRY DOOR 2L HANDLE MOVES SLIGHTLY UPWARDS TOWARDS OPEN WHEN PRESSURIZED. SECURED AFT 2-L DOOR INBOARD HANDLE SUPPORT BOLT IAW AMM 53-13-31-400-802.
